# SDR AWXA200501502

- Difficulty date: November 17, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C10592155
- Condition: Corroded
- Location: Bs 957
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 DISCOVERED CORROSION ON FLOOR SUPPORT AT BS 957, BL 24R AND WL 208.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW FLOOR SUPPORT AT BS 957, BL 24R AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
